# SDR MED2002F00000

- Difficulty date: June 2, 2001
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N219TY
- Make and model: Boeing 737-3L9
- Aircraft serial: 24219
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED, AC DEPARTED,  ENROUTE, AFTER 30 MIN OF FLIGHT NR 1 IDG LOW OIL PRESSURE LIGHT ILLUMINATED.  IDG WAS DISCONNECTED.  APPROX 45 MINUTES INTO FLIGHT, JUST BEFORE ARRIVAL, NR 2 IDG WAS DISCONNECTED WITH LOW OIL PRESSURE, TEMP RISE OF 20 DEGREE C.  ON INSPECTION THERE WAS NO SIGN OF LEAK FROM EITHER NR 1 OR NR 2 CSD.   COWLINGS ARE DRY AS WERE CSDS THEMSELVES.  NR 1 STARTER WAS ALSO FOUND WITH OIL INDICATIONS OF NIL, NR 2 STARTER WILL BE DRAINED TO DETERMINE CONTENTS.  NR2, N1 INDICATIONS FAILED DURING FLIGHT.  AIRCRAFT WAS FLYING UNDER FAA FORM 8130-7, SPECIAL AIRWORTHINESS CERTIFICATE, SPECIAL FLIGHT PERMIT.  FOR PURPOSE OF MAINTENANCE ISSUED ON THE 4TH OF FEB 2002 AND VALID UNTIL 10TH OF FEBRUARY
